Translator Disclaimer
February 2010 On closed manifolds which admit codimension one locally free actions of nilpotent Lie groups
Yo-ichi MORIYAMA
Hokkaido Math. J. 39(1): 57-66 (February 2010). DOI: 10.14492/hokmj/1274275019

Abstract

We show that if a connected closed orientable manifold $M$ admits a codimension one locally free smooth action $\phi$ of a connected nilpotent Lie group such that any orbit of $\phi$ is non-compact, then $M$ is homeomorphic to a nilmanifold. And as an example of such an action, we study also a homogeneous action.

Citation

Download Citation

Yo-ichi MORIYAMA. "On closed manifolds which admit codimension one locally free actions of nilpotent Lie groups." Hokkaido Math. J. 39 (1) 57 - 66, February 2010. https://doi.org/10.14492/hokmj/1274275019

Information

Published: February 2010
First available in Project Euclid: 19 May 2010

zbMATH: 1202.37024
MathSciNet: MR2649326
Digital Object Identifier: 10.14492/hokmj/1274275019

Subjects:
Primary: 37C85
Secondary: 57R30, 57S20

Rights: Copyright © 2010 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.39 • No. 1 • February 2010
Back to Top